Annals of Applied Mathematics
Associate Editors-in-ChiefGenghua Fan, Song Jiang and Tao Tang
Managing EditorDong Li
- ISSN Print: 2096-0174
Aims and Scope
Annals of Applied Mathematics (AAM) was established in 1985, with the original title Annals of Differential Equations. AAM is an international journal devoted to the publication of original research papers and review articles in all areas of applied mathematics, with an emphasis on differential equations, probability and statistics, computational mathematics and discrete mathematics. The journal is published in one volume annually consisting of four issues. AAM is co-sponsored by Fuzhou University and China Society for Industrial and Applied Mathematics (CSIAM).
5-Year Impact Factor:
From January 2021, AAM will be published by Global Science Press in Hong Kong.
Featured Articles more
by Dong Li & Tao Tang, Ann. Appl. Math., 37 (2021), pp. 31-60.
by Yongsheng Li, Yifei Wu & Fangyan Yao, Ann. Appl. Math., 37 (2021), pp. 1-21.